MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the reported event was caused by an instrument.The instructions for use (ifu) states, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: "laparoscopic prostatectomy." event description: "valve fragmentation." report from the sales rep: during laparoscopic prostatectomy, the valve inside the trocar was fragmented at three sections.Two fragments matching the two missing sections were removed from abdominal cavity.However, the customer is not sure whether the rest of the fragments remained inside abdominal cavity or it was removed because of intraperitoneal irrigation.The sizes of the fragments were approx.1 mm.Cer check list is unavailable.Initial investigation report by aomori olympus the event unit was not returned to olympus.The incident will be informed amr of for further evaluation.(b)(4).This is a complaint from the market.(b)(4).Patient status: "no patient injury.".

Brand Name
CFR73, 12X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6921274
Report Number2027111-2017-02039
Device Sequence Number10975653
Product Code GCJ
UDI-Device Identifier00607915119898
UDI-Public(01)00607915119898(17)200405(30)01(10)1293727
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/05/2020
Device Model NumberCFR73
Device Catalogue Number101245601
Device Lot Number1293727
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/06/2017
Patient Sequence Number1